Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Ive been having symptoms of headache, nausea, tiredness. Is this a sign of a blood clot ?

lately i ve been having symptoms of headache, nausea, tiredness. i become dizzy when i stand for a certain amount of time. i m not pregnant ? Negative! alot of people says it maybe a bllod clot. i know im not dehydranted because i drink alot of fluids. what can it be ? is this a sign of a blood clot ?
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  344
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for posting query.
It didn’t appear to be a blood clot otherwise there are other symptoms and the onset was also very acute. Do routine blood count, ECG, Blood sugar test and consult your physician for further management.
Best Wishes,
Dr Sourav Ganguly.
Answered: Tue, 31 Jul 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Latoya Rice,
Thanks for query,
You have not mentioned your age,
Before I conclude you require following,
Your blood pressure,
blood sugar,fating and post lunch,
Lipid profile,
Please send these report,afterward I can give advice.
ok and bye.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor